# SDR ABXA030401

- Difficulty date: October 8, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 60,050 hours, 60,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 991556525
- Condition: Cracked
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR CRACKED AT UPPER HINGE.  REPAIRED DOOR IAW DC-9 SRM 52-05.
